MathSciNet Relay Station
MathSciNet bibliographic data
MR2208320 (2006k:35234) 35Q35 (76D03 76D05 76F02)
Lopes Filho, Milton C.; Mazzucato, Anna L.; Nussenzveig Lopes, Helena J. Weak solutions, renormalized solutions and enstrophy defects in 2D turbulence. Arch. Ration. Mech. Anal. 179 (2006), no. 3, 353–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement